# SDR JGVR20220525004

- Difficulty date: May 25, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N506QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0043
- Aircraft time: 5,700 hours, 3,777 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AND TREATED CORRODED TAILCONE APU STINGER LH SIDE SKIN PER TEXTRON REPAIR MEMO.
